A note on the asymptotic stability in the whole of non-autonomous systems
Revista colombiana de matematicas, Tome 33 (1999) no. 1, pp. 1-8
Cet article a éte moissonné depuis la source Sociedad Colombiana de Matemáticas
@article{RCM_1999_33_1_a3,
author = {JUAN E. N\'APOLES VALD\'ES},
title = {A note on the asymptotic stability in the whole of non-autonomous systems},
journal = {Revista colombiana de matematicas},
pages = {1--8},
year = {1999},
volume = {33},
number = {1},
url = {http://geodesic.mathdoc.fr/item/RCM_1999_33_1_a3/}
}
JUAN E. NÁPOLES VALDÉS. A note on the asymptotic stability in the whole of non-autonomous systems. Revista colombiana de matematicas, Tome 33 (1999) no. 1, pp. 1-8. http://geodesic.mathdoc.fr/item/RCM_1999_33_1_a3/